Authors: A N Trefilov
Publish Date: 2016/01/07
Volume: 212, Issue: 5, Pages: 622-642
Abstract
Let η be the Atiyah–Patodi–Singer invariant considered on smooth compact oriented threedimensional submanifolds of ℝ n and let A be an additive subgroup of ℝ The problem of computing the degree of invariants of the form η mod A is examined Here the functional definition of invariants of finite degree is used A similar approach is used in S S Podkorytov’s paper “Quadratic property of the rational semicharacteristic” The main results are as follows If 1 ∉ A then the degree is infinite If frac13in A then the degree is equal to 1 Bibliography 10 titles
Keywords: